# SDR USAA011292

- Difficulty date: September 25, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1013
- Part time: 48,384 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CORRODED 1 INCH BY 1 INCH, RBL 45 BS 1013 FLOOR LEVEL.  FABRICATED AND INSTALLED NEW SEAT TRACK PER SRM 51-10-2.  (M)
